# SDR 2008UALA02908

- Difficulty date: May 19, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 34,198 hours, 9,729 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

SEAT 1H, ONE SEAT MOUNTED ELECTROLUMINESCENT LIGHT HANGING OUT OF SEAT.  LIGHT ALSO INOP.  FOUND BROKEN LIGHT ASSEMBLY.  REPLACED LIGHT ASSEMBLY AT SEAT 1H.  AC OK FOR SERVICE.
